Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does motrin cause drowsiness?

I gave my son a dose for first time last night and he slept from 11 til 6 then went back to sleep til 9 am. Very unusual for him so I was just wondering. It may just have been he was super tired.

Answer Question
 
Anonymous

Asked by Anonymous at 10:44 AM on Jun. 24, 2009 in Babies (0-12 months)

Answers (4)
  • motrin can cause drowsiness. Everybody is effected differently by medications. Maybe you should try giving him only 1/2 a dose to see if he will not be so drowsy.
    Deymphina

    Answer by Deymphina at 10:48 AM on Jun. 24, 2009

  • It doesn't cause drowsiness, but all the reasons why a kid would need motrin (fever, pain) will make them more tired than usual.
    SWasson

    Answer by SWasson at 10:49 AM on Jun. 24, 2009

  • It's not the motrin doing it, but the relief from whatever reason you are giving it.

    If you have been hurting and didn't sleep well, then take something to relieve the pain you'd want to go right to sleep, too! (just an example)
    TiccledBlue

    Answer by TiccledBlue at 10:52 AM on Jun. 24, 2009

  • Motrin cannot cause drowsiness. There's nothing in it that does. What's happening is: your baby has something wrong which is already causing him/her to be tired, when the medication starts working the pain is relieved and his/her body can relax.
    Anonymous

    Answer by Anonymous at 11:17 AM on Jun. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN